# SDR VNAA0709010

- Difficulty date: September 16, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 7,726 hours, 7,975 cycles
- Engine: Ge CF343B1
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BIRD STRIKE ON APPROACH TO THE RIGHT HAND ENGINE INTAKE COWLING LEADING EDGE.  MAINTENANCE INSPECTED AND FOUND THE DAMAGE TO BE 2 INCH LENGTH BY 1 INCH WIDTH BY .15 DEEP.  DAMAGE  WITHIN LIMITS IN ACCORDANCE WITH THE SHORTS CMA CMM 71-61-01.  TEMPORARY AIRCRAFT DAMAGE AUTHORIZATION 20044 ISSUED.  AIRCRAFT WAS RELEASED FOR SERVICE.
